Journal Article

Travel Fund

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 68, issue 1, pages 231-231
Published in print January 2001 | ISSN: 0034-6527
Published online January 2001 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/restud/68.1.231
Travel Fund

Show Summary Details

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.